Doctor insights on:
Could Vitamin D Cause Difficulty Breathing
Could multi-vitamin/mineral supplements cause excessive bloating, difficulty breathing and loose stools?
Bloating, loose stoo: Not likely. See your doctor for an examination to determine the cause of your problems.See 1 more doctor answer
16 year old golfer with sports injury in his back in May 2016, re-injured July 2016 playing squash, 2 MRI's done. What might cause ongoing pain......?
Is there instability?: One consideration is to do flexing and extending xrays. If there is motion that would explain the persistent pain. The MRI can show a stress fracture but sometimes it is hard to tell due to motion artifact. Given the lack of agreement I would bite the bullet and get a SPECT bone scan. If negative then push forward with core strengthening with a physiatrist and physical therapist. If it is a stress fracture and it is not healing you could consider a bone stimulator as an off label treatment. I published one case where this was done successfully in a 17 year old elite gymnast.See 9 more doctor answers
Having high ca for 10 years.10.2-10.8.Vitamin d17.Pth normal. Breathing problems, crackling joints, swollen neck lymph nodes, anxiety. Hyperparathirodism?
No Hyperpara: The normal PTH level indicates that you do not have hyperparathyroidism. Calcium also needs to be corrected for your albumin. Assuming that it is normal ; given that you have swollen lymphnodes, other causes of hypercalcemia are more concerning such as sarcoidosis or lymphoma. Checking can help as1, 25 vit d should be high, (25) oh vit d normal to low. You should talk to your doctor about that.
I have low vitamin d. Can this be the reason my periods are irregular and I am having difficulty getting pregnant?
Mild pain in nerve in the wrist and thumb while working. Difficulty in writing. Vitamin b 12 and vitamin d is unto mark. Are there any chances of cts.
Sure: Sure sounds like carpal tunnel syndrome probably should get it checked out.
As we all know vitamin d is taken from sun how could we have much of it if at the same time sun have uva and uvb (which cause cancerous problems)?
Two effects: Ultraviolet light from the sun has both the helpful effect of producing vitamin d, and the unhealthy effect of causing cancer. Races originating near the equator have darker skin to protect from skin cancer and are at extra risk for rickets especially in higher latitudes. Races from higher latitudes lost the pigment to protect from rickets, and are more risk for skin cancer.See 1 more doctor answer
Blood test came back low vitamin d. Dr recommends 2000 iu daily 50000 iu weekly. Does that seem excessive? Could low vit d be caused by deposit shot?
Safe: Use d3 as it is better absorbed and safer than d2. I routinely dose 5000 iu daily. Just recheck vit d levels in 2-3 months and adjust intake accordingly. Aim for serum level close to 60.
Had 2 blood panels done 45 days apart. My calcium went from 9.0 - 10.1. Started 2000iu of vitamin D recently. Could that be the cause? Should I worry?
No concern usually: It's possible that the Vitamin D may have caused the elevation, particularly if you had significant vitamin D deficiency. 2000 units of Vitamin D is a relatively small dose and should not cause hypercalcemia (unless you had a co-existing primary hyperparathyroidism in which case hypercalcemia could develop with vitamin D repletion).
Yes: It should be between 60 and 80.
My vitamin d level is at 15 what could have caused this? And what problems will I get from this, is this normal?
Big question: Your vitamin d is low from insufficient intake of vitamin d or from lack of sun exposure or both. Vitamin d is essentially for the body to use calcium to build and maintain bones. Additionally, vitamin d is one of many regulators of the immune system. You could be more susceptible to viruses like the flu, and to diseases like lupus and rheumatoid arthritis. You need to take vitamin d every day.See 1 more doctor answer
My vitamin d level has been very low & have taken 50, 000units twice a week for 2 1/2 years. Current level is 8.4. What health issues could this cause?
Quite unusual: Agree with dr. Garnier. You are on a high dose and been on it for a very long time. If your level is still 8.4, you are not absorbing it and you need to know why. In the meantime, try vitamin d3 instead and go with different route: sublingual/drops and see if it will make a different. Good luck.See 2 more doctor answers
Different issues: Vitamin d deficiency is common in the us due low exposure to sun, low milk consumption and obesity. If you are deficient in vitamin d you can take over the counter supplement. Exercise intolerance can be due to many causes from lack of physical activity to many systemic disorders and you should consult your doctor.
Perhaps indirectly: VIt. D deficiency has many symptoms but poor appetite is not a classic symptom. However, it can cause depression and depression can be associated with poor appetite. Adults need 5-8000 iu of D3 a day to achieve optimal levels of 50-80. See http://tinyurl. Com/zzpfon8 and http://tinyurl. Com/2chkcer A more common cause of poor appetite is zinc deficiency. Try zinc picolinate 30 mg/day.
It's complicated...: Vitamin d deficiency is not known to cause psychological disorders directly, but too little d may trigger emotional symptoms or make them worse. Vitamin d deficit may correlate with anxiety/depressive symptoms associated with other d deficiency illnesses. It is an important nutrient for health and many people seem to be deficient in it. Gentle sunlight exposure + dietary sources are best.
- Talk to a doctor online
- Could caffiene cause difficulty breathing
- Could alergies cause headaches dizziness and difficulty breathing
- I have difficulty breathing could it be caused by my scoliosis
- Alcohol cause difficulty breathing
- Causes of difficulty breathing
- Difficulty breathing caused scoliosis
- Bulimia cause difficulty breathing
- Can hypothyroidism cause difficulty breathing?
- Vitamin cause difficulty breathing